CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Complex-valued differential operator-based method for multi-component signal separation 期刊论文
SIGNAL PROCESSING, 2017, 卷号: 132, 页码: 66-76
Authors:  Guo, Baokui;  Peng, Silong;  Hu, Xiyuan;  Xu, Pengcheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Operator-based signal separation  Null space pursuit  Complex-valued differential operator  Empirical mode decomposition  Synchrosqueezing wavelet transform  AM-FM signal  
Fast parareal iterations for fractional diffusion equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 329, 页码: 210-226
Authors:  Wu, Shu-Lin;  Zhou, Tao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Parareal algorithm  Fractional PDEs  Convergence analysis  Parameter optimization  
Rational maps as Schwarzian primitives 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 7, 页码: 1267-1284
Authors:  Cui GuiZhen;  Gao Yan;  Rugh, Hans Henrik;  Tan Lei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schwarzian derivatives  rational maps  critical points  meromorphic quadratic differentials  
Existence of positive solutions for a general nonlinear eigenvalue problem 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 3, 页码: 367-372
Authors:  Cheng, Xi-you;  Zhang, Zhi-tao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
unbounded linear operator  fixed point index  positive solution  
Stochastic differential equations with coefficients in Sobolev spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 259, 期号: 5, 页码: 1129-1168
Authors:  Fang, Shizan;  Luo, Dejun;  Thalmaier, Anton
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic flows  Sobolev space coefficients  Density  Density estimate  Pathwise uniqueness  Gaussian measure  Ornstein-Uhlenbeck semigroup  
An application of the Riemann-Roch theorem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 4, 页码: 765-772
Authors:  Wang ShiKun;  Zhang HuiPing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemann-Roch theorem  lambda-differential  annulus domain  Cauchy integral formula  
Solutions to nonlinear Neumann problems with an inverse square potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 30, 期号: 3, 页码: 315-352
Authors:  Han, Pigong;  Liu, Zhaoxia
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Bound states for semilinear Schrodinger equations with sign-changing potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 29, 期号: 3, 页码: 397-419
Authors:  Ding, Yanheng;  Szulkin, Andrzej
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Existence of multiple positive periodic solutions for functional differential equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 325, 期号: 2, 页码: 1378-1389
Authors:  Zeng, Zhijun;  Bi, Li;  Fan, Meng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
positive periodic solution  functional differential equations  Krasnoselskii fixed point theorem  
The nonlinear Schrodinger equation with combined power-type nonlinearities 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 32, 期号: 7-9, 页码: 1281-1343
Authors:  Tao, Terence;  Visan, Monica;  Zhang, Xiaoyi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
energy-critical  mass-critical  nonlinear Schrodinger equation  well-posedness